# SDR FDEA201806231571

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 32,681 hours, 17,759 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661001174
- Part serial: FH1460
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON LOWER SURFACE HAS 2EA DENTS. ACCOMPLISHED REPAIR ON LT WING AILERON LOWER SURFACE IAW SRM 57-61-11 AND SRM 51-77-12 PARA 4C FIG 219. EA T6-5750-T0340579 PT1 COMPLIED WITH. TITLE: WINGS FLIGHT SURFACES - LT AILERON LOWER SURFACE - SRM REPAIR RSC TRACKING.  MAJOR REPAIR.
